Alert archive / Kansas / Special Weather Statements in 2024
Special Weather Statement, NWS Goodland, KS
NWS Goodland, KS issued this special weather statement at Jul 7, 2024, 12:21 AM CDT for Wichita County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2024, 12:21 AM CDT (05:21 UTC)
- Expired
- Jul 7, 2024, 12:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Goodland, KS
- Hail
- 0.75 in
- Wind
- 40
County Wichita County, KS
The radar
The Goodland radar (KGLD), 113 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 262 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 2484 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
315
WWUS83 KGLD 070521
SPSGLD
Special Weather Statement
National Weather Service Goodland KS
1221 AM CDT Sun Jul 7 2024
KSZ042-070545-
Wichita KS-
1221 AM CDT Sun Jul 7 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN WICHITA COUNTY THROUGH
1245 AM CDT...
At 1221 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles northwest of Modoc
to 12 miles southeast of Leoti. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of eastern Wichita
County, including the following locations... Marienthal and Lydia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3830 10140 3861 10139 3870 10113 3826 10113
3826 10124
TIME...MOT...LOC 0521Z 249DEG 20KT 3854 10117 3834 10123
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
$$
AlexanderWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Jul 6, 11:55 PM CDT, 26 minutes earlier. Its key messages:
- Strong to severe thunderstorms may form tonight through Sunday morning over the Tri-State Area.
- A gradually warming, but overall tranquil, pattern is expected to move into the region starting early in the workweek.
Area forecast discussion, Jul 6, 11:55 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Goodland KS 1055 PM MDT Sat Jul 6 2024 .KEY MESSAGES... - Strong to severe thunderstorms may form tonight through Sunday morning over the Tri-State Area. - A gradually warming, but overall tranquil, pattern is expected to move into the region starting early in the workweek. && .UPDATE... Issued at 938 PM MDT Sat Jul 6 2024 Model data is continuing to show elevated strong to severe thunderstorms forming over the forecast area. Latest model data is showing an upper level short wave trough approaching from the northwest (thunderstorms near Akron, CO). Meanwhile a broken line of storms is forming over the central part of the forecast area on the nose of the low level jet. At the same time mixing ratios in the 700-800mb layer are increasing from south to north. Am expecting the upper level short wave trough to move over the low level jet around midnight. This should cause storm intensity to increase. While this is occurring, the increased mixing ratios will cause elevated CAPE to develop mainly east of the CO border. This CAPE will spread north through the night. The moisture advection will almost completely erode any inversion, allowing for wind gusts from thunderstorms to reach the ground. Since the low level jet will be overhead, SRH will increase overnight. This may lead to a tornado threat given the lack of any inversion in place. Storm movement will be 10-20 MPH, which may be slow enough for flooding to occur for any locations that receive prolonged heavy rainfall. Considered issuing a flood watch for the part of the Tri-State Area. However given the different locations among the model data for the storm activity to be (along Hwy 36 or Hwy 24 or Hwy 40 corridor), decided to not issue at this time. The severe weather threat will end from west to east as the upper level short wave trough moves out of the forecast area during the latter half of Sunday morning. && .SHORT TERM /THROUGH MONDAY/... Issued at 335 PM MDT Sat Jul 6 2024 Across the region this afternoon, courtesy of a dryline moving through the region, showers and strong to severe thunderstorms are currently impacting locales south of a line from Norton, Kansas down to the Russell Springs, Kansas area. Temperatures as of 300 PM MDT are ranging widely based on areas receiving/not receiving rainfall/having cloud cover. The range is 90s west into the 60s through 80s east. West and north of the dryline, winds are northwesterly with gusts 25-35 mph at times. Ahead of the dryline, south-southeast gusting 20-30 mph at times, not in any thunderstorms. The main weather threats for the short term period are going to focus on the strong to severe storms this afternoon and evening and again on Sunday. Currently, the region is under NW flow aloft per the latest RAP40 500mb analysis. The dryline over the eastern portion of the CWA continues a slow E/SE trek kicking up strong to severe storms. Currently we have had reports of 60-80 mph winds and large hail. Rainfall amounts have gone an inch plus in any of the slow moving storms. SPC continues a Slight Risk for severe in the eastern CWA which is working out well. Western portions of the CWA may be close to clearing in the next couple hours with all activity east. The latest CAMs continue to show around 00z Sunday for much if not all of the storms to exit the CWA as the dryline pushes south. A low forming on the western edge of the dryline overnight will move into southeastern Colorado. This will allow for a wind shift to more east- southeasterly over the area. The result will be increased low level moisture. Another 500/700mb shortwave moves through the area tonight allowing for a rekindling of showers and even some storms from east to the west. Model soundings do show the potential for some elevated severe towards 06z Sunday with the shortwave passage. The 40-60% chance for precip in the south this afternoon, will increase to a 30-50% chance overnight. Hail and wind threats do exist. A 40-60% chance for storms on Sunday as daytime heating commences. Right now, the best instability with be south of the Interstate closest to the remnants of the dryline/boundary. This is where SPC continues to carry a Marginal Risk for severe during the afternoon/early evening hours. There is a low wind/hail risk but the bigger factor will be locally heavy rainfall potential as the current dry airmass for most locales behind the dryline will see PW values up to 1-1.5". This could be problematic for eastern locales that have already seen heavy rainfall. There is no WPC Excessive Rainfall outlook for Sunday. All activity will continue on a north to south push overnight as a surface ridge builds in from the north. Expecting 20% chance for rw/trw to persist south of I-70 Sunday night, then as winds shift southeast towards Monday morning, some potential for linger showers in the southwest portion of the CWA before ending during the late morning. High pressure becomes more dominate through the day with increasing temps, but will be highly dependent on how fast clouds clear out over the area mainly south of I-70. For temps, daytime highs for Sunday will range mainly in the upper 70s, with a few isolated areas of 80F. Going into Monday, slightly warmer with upper 70s to mid 80s expected. Overnight lows for tonight will range from the mid 50s west into the lower 60s east. Sunday night, cooler with lower 50s west into the mid and upper 50s east. And for Monday night, mid 50s west into the upper 50s east. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Issued at 224 PM MDT Sat Jul 6 2024 From the latest runs of the GFS/ECMWF, the main focus in the extended period will be on the large dome of high pressure at 500mb that will sit over the western portion of the country, with an eventual eastward push into the Rockies towards the end of next week. This will provide a persistent NW flow aloft. At the surface, a general southerly flow will ensue with high pressure east and a lee side trough over the eastern Rockies. The flow does tighten towards the end of the week for some increased gust potential into the 20-25 mph range. These conditions will general provide the region with a mostly dry week with increasing near to above normal temps. The only chance for any precipitation will occur Wednesday and Wednesday night as a weak 500-700mb shortwave moves across the CWA on the east side of the upper ridge. The GFS/ECMWF do differ on the strength of this, but some instability is present, so have a scattered 15-20% chance in during the day, with only a 15% chance south of highway 40 during the early evening hours. For temps, highs on Tuesday on through Thursday will range in the upper 80s to lower 90s. Going into Friday, the region will see a range in the mid to some upper 90s in spots. Finally to start off next weekend, highs will range in the mid to upper 90s. Some isolated spots could reach the 100F mark. Overnight lows from Monday night through Wednesday night will have a range from the mid 50s west into the lower 60s east. Warmer conditions will ensue for the latter portion of the week with lower to mid 60s Thursday night, the 60s on Friday night and Saturday night. All of these evenings will have a trend with warmest temps in the eastern portion of the area. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 1051 PM MDT Sat Jul 6 2024 VFR to MVFR conditions forecast for the TAFs. Confidence continues to increase for strong to severe thunderstorm to occur tonight through Sunday morning. The coverage of these storms is still not clear. The best chance seems to be close to 12z through 16z or so. The MVFR ceiling will mainly impact KGLD. As the lower ceilings move in, so will the storm potential. Winds will be rather erratic given the storm activity. Storm activity will end from west to east beginning around 18z. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...None. CO...None. NE...None. && UPDATE...JTL SHORT TERM...JN LONG TERM...JN AVIATION...JTL
Hazardous weather outlook, Jul 6, 10:31 PM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 931 PM MDT Sat Jul 6 2024 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-080345- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 931 PM MDT Sat Jul 6 2024 /1031 PM CDT Sat Jul 6 2024/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... Strong to severe thunderstorms may form anywhere over the Tri-State Area beginning around midnight. However the favored area is east of the Colorado border. The main threat with these storms will be hail up to golfball in size, with a secondary threat being wind gusts up 60 MPH. Flooding may occur with any locations that have prolonged heavy rainfall. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY... Strong to severe storms may persist into Sunday morning then end mid to late morning. Strong to severe thunderstorms are possible Sunday afternoon and evening for areas along and south of Highway 40. Storms could produce hail up to half dollar size and damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. JTL
In the hours before
Local storm report, Jul 6, 6:24 PM CDT, 5 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
524 PM MDT Sat Jul 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Dmg 1 NNE The Monument Rock 38.78N 100.76W
07/06/2024 Gove KS Public
Reported via social media. Numerous trees
down on the property. All were healthy.
Storm started around 3:30 with peak winds
occurring around 4 pm. Location also
received 4.2 inches of rain.
&&
KMKLocal storm report, Jul 6, 6:37 PM CDT, 5 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
537 PM MDT Sat Jul 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM Tstm Wnd Dmg 2 SE Mingo 39.26N 100.93W
07/06/2024 Thomas KS 911 Call Center
Delayed report. Two overturned semis
reported near mile marker 64 on I-70
eastbound. Semis were empty. Most
observations in the Colby area measured
around 50 mph when the storm came through.
&&
KMKLocal storm report, Jul 6, 6:38 PM CDT, 5 hours 43 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Goodland KS
538 PM MDT Sat Jul 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Dmg 1 NNE The Monument Rock 38.78N 100.76W
07/06/2024 Gove KS Public
Corrects previous tstm wnd dmg report from 1
NNE The Monument Rocks. Reported via social
media. Numerous cottonwood, elm, and cedar
trees down on the property. All were
healthy. Storm started around 3:30 with peak
winds occurring around 4 pm. Location also
received 4.2 inches of rain.
&&
KMKLocal storm report, Jul 6, 9:09 PM CDT, 3 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
809 PM MDT Sat Jul 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Tstm Wnd Dmg 5 WNW The Monument Rock 38.80N 100.86W
07/06/2024 Logan KS Emergency Mngr
Emergency Manager reported a semi truck
hauling a wind turbine blade was overturned
due to straight line winds on Hwy 83 near
the Smoky Hill River bridge. Time is radar
estimated.
&&
KMKLocal storm report, Jul 6, 10:11 PM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Goodland KS
911 PM MDT Sat Jul 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Tstm Wnd Gst 6 NNW Gove 39.04N 100.54W
07/06/2024 M82 MPH Gove KS Mesonet
0301 PM Tstm Wnd Gst Grainfield 39.12N 100.47W
07/06/2024 E70 MPH Gove KS Trained Spotter
Spotter estimated 60-70 mph winds ongoing.
0320 PM Tstm Wnd Gst 7 ENE Gove 39.00N 100.37W
07/06/2024 M70 MPH Gove KS Trained Spotter
Spotter estimated 70 mph gusts. Time is
spotter and radar estimated.
0237 PM Tstm Wnd Gst 6 SSE Norton 39.75N 99.85W
07/06/2024 M65 MPH Norton KS Mesonet
0214 PM Tstm Wnd Gst Oakley 39.13N 100.85W
07/06/2024 M64 MPH Logan KS Mesonet
Reported via Ambient Weather Station
Dog_House.
0333 PM Tstm Wnd Gst 11 S Quinter 38.91N 100.27W
07/06/2024 M64 MPH Gove KS Mesonet
Reported via Ambient Weather Station My
Weather Station.
0336 PM Tstm Wnd Gst 10 S Quinter 38.92N 100.24W
07/06/2024 M64 MPH Gove KS Mesonet
0409 PM Tstm Wnd Gst 15 SE Gove 38.79N 100.32W
07/06/2024 M64 MPH Gove KS Mesonet
Weather Underground site KKSUTICA3 reported
a 64 mph gust.
0226 PM Tstm Wnd Gst Campus 39.13N 100.74W
07/06/2024 M60 MPH Gove KS Mesonet
0404 PM Tstm Wnd Gst 15 SE Gove 38.79N 100.32W
07/06/2024 M60 MPH Gove KS Public
Weather Underground site KKSUTICA3 reported
a 60 mph wind gust.
0409 PM Tstm Wnd Gst 15 SE Gove 38.79N 100.32W
07/06/2024 M60 MPH Gove KS Mesonet
0144 PM Tstm Wnd Gst 2 S Oberlin 39.79N 100.54W
07/06/2024 M58 MPH Decatur KS Mesonet
Reported via Ambient Weather station.
0137 PM Tstm Wnd Gst 1 N Colby 39.40N 101.05W
07/06/2024 E50 MPH Thomas KS Trained Spotter
Time estimated via radar.
0430 PM Rain The Monument Rocks 38.77N 100.77W
07/06/2024 M4.20 Inch Gove KS Public
Reported via social media. Storm total rain
as of report.
1253 PM Hail 5 N Herndon 39.98N 100.78W
07/06/2024 E1.50 Inch Rawlins KS Public
Reported via social media. Occasional ping
pong ball sized hail. Time estimated via
radar.
1235 PM Hail 5 NNE Ludell 39.91N 100.91W
07/06/2024 M1.25 Inch Rawlins KS Public
Public sent photos of 1-1.5 inch hail.
Intersection of Rds Y/28 northeast of
Ludell.
1240 PM Hail Herndon 39.91N 100.79W
07/06/2024 E1.00 Inch Rawlins KS Public
Reported via social media. Dime to quarter
sized hail fell for a duration of 10 minutes
in Herndon. Time radar estimated.
0107 PM Hail 1 SW Campus 39.11N 100.76W
07/06/2024 E1.00 Inch Gove KS Law Enforcement
occurred at MM 75; then declined in size to
nickel to dime.
0121 PM Hail 11 S Herndon 39.76N 100.78W
07/06/2024 E1.00 Inch Rawlins KS Trained Spotter
Spotter reported hail up to the size of
quarters. Time estimated via radar.
0245 PM Hail Bartley 40.25N 100.31W
07/06/2024 E1.00 Inch Red Willow NE Trained Spotter
Time estimated via radar and report.
0255 PM Hail Oakley 39.13N 100.86W
07/06/2024 E0.75 Inch Logan KS Emergency Mngr
Time estimated via radar.
0305 PM Hail 2 E Oakley 39.12N 100.81W
07/06/2024 M0.75 Inch Logan KS Public
Report from mPING: Dime (0.75 in.).
0315 PM Hail Campus 39.12N 100.74W
07/06/2024 M0.75 Inch Gove KS Public
Report via social media. Time estimated via
radar.
1250 PM Hail Herndon 39.91N 100.79W
07/06/2024 M0.70 Inch Rawlins KS Public
Reported via social media. Time estimated
via radar.
0130 PM Hail Oberlin 39.82N 100.53W
07/06/2024 E0.70 Inch Decatur KS Public
Reported via social media.
0220 PM Hail 3 NW Clayton 39.76N 100.22W
07/06/2024 E0.70 Inch Decatur KS Trained Spotter
Ongoing dime sized hail.
0222 PM Hail 4 SSW Norcatur 39.78N 100.22W
07/06/2024 E0.70 Inch Decatur KS Public
Pea to dime sized hail reported.
0232 PM Hail 3 ENE Campus 39.15N 100.69W
07/06/2024 E0.70 Inch Sheridan KS Public
Reported via social media.
0241 PM Hail 4 S Grinnell 39.07N 100.63W
07/06/2024 E0.70 Inch Gove KS Public
Reported via social media. Pea to dime sized
hail.
0300 PM Hail 2 ENE Oakley 39.13N 100.82W
07/06/2024 E0.70 Inch Logan KS Trained Spotter
pea to dime sized hail reported on I-70 at
the Logan County line. Time estimated via
radar.
0232 PM Hail 1 E Campus 39.12N 100.71W
07/06/2024 E0.50 Inch Gove KS Public
Report from mPING: Half-inch (0.50 in.).
0135 PM Hail Oberlin 39.82N 100.53W
07/06/2024 M0.25 Inch Decatur KS Public
Pea sized hail reported in Oberlin. Time
estimated via radar.
0137 PM Hail 1 N Colby 39.40N 101.04W
07/06/2024 E0.25 Inch Thomas KS Trained Spotter
Estimated pea sized hail. Time estimated via
report and radar.
0110 PM Tornado 6 SSE Atwood 39.73N 101.00W
07/06/2024 Rawlins KS Law Enforcement
Rawlins county Dispatch has received reports
of a Tornado about 6 miles south of Atwood.
0153 PM Tstm Wnd Dmg 2 SE Mingo 39.26N 100.93W
07/06/2024 Thomas KS 911 Call Center
Delayed report. Two overturned semis
reported near mile marker 64 on I-70
eastbound. Semis were empty. Most
observations in the Colby area measured
around 50 mph when the storm came through.
0226 PM Tstm Wnd Dmg 4 N Oakley 39.19N 100.87W
07/06/2024 Thomas KS Public
Report from mPING: Trees uprooted or
snapped; Roof blown off. Unsure of the exact
degree of damage.
0335 PM Tstm Wnd Dmg 5 WNW The Monument Rock 38.80N 100.86W
07/06/2024 Logan KS Emergency Mngr
Emergency Manager reported a semi truck
hauling a wind turbine blade was overturned
due to straight line winds on Hwy 83 near
the Smoky Hill River bridge. Time is radar
estimated.
0400 PM Tstm Wnd Dmg 1 NNE The Monument Rock 38.78N 100.76W
07/06/2024 Gove KS Public
Corrects previous tstm wnd dmg report from 1
NNE The Monument Rocks. Reported via social
media. Numerous cottonwood, elm, and cedar
trees down on the property. All were
healthy. Storm started around 3:30 with peak
winds occurring around 4 pm. Location also
received 4.2 inches of rain.
&&Special weather statement, Jul 7, 12:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Goodland KS
1221 AM CDT Sun Jul 7 2024
KSZ042-070545-
Wichita KS-
1221 AM CDT Sun Jul 7 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN WICHITA COUNTY THROUGH
1245 AM CDT...
At 1221 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles northwest of Modoc
to 12 miles southeast of Leoti. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of eastern Wichita
County, including the following locations... Marienthal and Lydia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3830 10140 3861 10139 3870 10113 3826 10113
3826 10124
TIME...MOT...LOC 0521Z 249DEG 20KT 3854 10117 3834 10123
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
AlexanderThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:36 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 54 min |
| Jul 6, 10:52 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 53 min |
| Jul 7, 12:28 AM CDT | Special Weather Statement | GLD | Cheyenne | 32 min |
| Jul 7, 12:32 AM CDT | Severe Thunderstorm Warning | GLD | Wichita | 42 min |
| Jul 7, 12:54 AM CDT | Special Weather Statement | GLD | Sherman | 36 min |
| Jul 7, 1:01 AM CDT | Special Weather Statement | GLD | Wichita | 14 min |
| Jul 7, 1:14 AM CDT | Special Weather Statement | GLD | Wichita | 31 min |
| Jul 7, 1:41 AM CDT | Special Weather Statement | GLD | Wichita | 34 min |
| Jul 7, 1:53 AM CDT | Special Weather Statement | GLD | Logan | 37 min |
| Jul 7, 1:59 AM CDT | Areal Flood Advisory | GLD | Wichita | 6 hr |
| Jul 7, 2:23 AM CDT | Special Weather Statement | GLD | Wichita | 22 min |
| Jul 7, 2:42 AM CDT | Special Weather Statement | GLD | Wichita | 18 min |
| Jul 7, 5:58 AM CDT | Special Weather Statement | GLD | Greeley | 32 min |
| Jul 7, 6:52 AM CDT | Special Weather Statement | GLD | Wallace | 23 min |
| Jul 7, 7:12 AM CDT | Special Weather Statement | GLD | Wallace | 18 min |
| Jul 7, 5:22 AM CDT | Special Weather Statement | GLD | Yuma | 23 min |
| Jul 7, 5:43 AM CDT | Special Weather Statement | GLD | Yuma | 32 min |
| Jul 7, 7:17 AM CDT | Special Weather Statement | GLD | Yuma | 13 min |
| Jul 7, 7:35 AM CDT | Special Weather Statement | GLD | Yuma | 10 min |
| Jul 7, 8:08 AM CDT | Special Weather Statement | GLD | Yuma | 37 min |
| Jul 7, 5:15 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 60 min |
| Jul 7, 6:12 PM CDT | Severe Thunderstorm Warning | GLD | Kit Carson | 33 min |
| Jul 7, 6:42 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 33 min |
| Jul 7, 4:55 AM CDT | Special Weather Statement | GLD | Dundy | 20 min |
| Jul 7, 5:13 AM CDT | Special Weather Statement | GLD | Dundy | 32 min |
| Jul 7, 5:24 AM CDT | Special Weather Statement | GLD | Dundy | 21 min |
| Jul 7, 6:31 AM CDT | Special Weather Statement | GLD | Dundy | 14 min |
Nearby
Special Weather Statements in Kansas, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.